# SDR SIMATRBA201121503

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,145 hours, 32,654 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD406782
- Part serial: 505439
- Condition: Discharged
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT AFTER ENGINE START THE MAIN BATTERY CHARGE LIGHT ON (MAIN BATT SHOW 25.5 VOLT). THE ACFT WAS REMOVED FROM SERVICE.   REPLACED MAIN BATTERY IAW WORK CARD EX-243185-RAI-10010-006.  THE ACFT WS RETURNED TO SERVICE.
